MathSciNet Relay Station
MathSciNet bibliographic data
MR2782201 (2012f:60017) 60B20 (46L54 60F99 62H25)
Benaych-Georges, Florent; Nadakuditi, Raj Rao The eigenvalues and eigenvectors of finite, low rank perturbations of large random matrices. Adv. Math. 227 (2011), no. 1, 494–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement